Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Bounds on the number of connected components for tropical prevarieties
Authors: Davydow, Alex; Grigoriev, Dima
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Discrete & Computational Geometry
Volume: 57
Issue / Number: 2
Start Page: 470
End Page: 493
Document Type: Article
ID: 734213.0
 
Full text / Content available
Yao’s millionaires’ problem and public-key encryption without computational assumptions
Authors: Grigoriev, Dima; Kish, Laszlo B.; Shpilrain, Vladimir
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: International Journal of Foundations of Computer Science
Volume: 28
Issue / Number: 4
Start Page: 379
End Page: 389
Document Type: Article
ID: 734315.0
 
Full text / Content available
Tropical differential equations
Authors: Grigoriev, Dima
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Advances in Applied Mathematics
Volume: 82
Start Page: 120
End Page: 128
Document Type: Article
ID: 741054.0
 
Full text / Content available
Subtraction-free complexity, cluster transformations, and spanning trees
Authors: Fomin, Sergey; Grigoriev, Dima; Koshevoy, Gleb
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Foundations of Computational Mathematics. the Journal of the Society for the Foundations of Computational Mathematics
Volume: 16
Issue / Number: 1
Start Page: 1
End Page: 31
Document Type: Article
ID: 722537.0
 
Full text / Content available
Complexity of tropical Schur polynomials
Authors: Grigoriev, Dima; Koshevoy, Gleb
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Symbolic Computation
Volume: 74
Start Page: 46
End Page: 54
Document Type: Article
ID: 722539.0
 
Full text / Content available
Complexity of tropical and min-plus linear prevarieties
Authors: Grigoriev, Dima; Podolskii, Vladimir V.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Computational Complexity
Volume: 24
Issue / Number: 1
Start Page: 31
End Page: 64
Document Type: Article
ID: 716615.0
 
Full text / Content available
A geometric method for model reduction of biochemical networks with polynomial rate functions
Authors: Samal, Satya Swarup; Grigoriev, Dima; Fröhlich, Holger; Weber, Andreas; Radulescu, Ovidiu
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Bulletin of Mathematical Biology
Volume: 77
Issue / Number: 12
Start Page: 2180
End Page: 2211
Document Type: Article
ID: 717721.0
 
Full text / Content available
Analysis of Reaction Network Systems Using Tropical Geometry
Authors: Samal, Satya Swarup; Grigoriev, Dima; Fröhlich, Holger; Radulescu, Ovidiu
Place of Publication: Cham [at al.]]
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2015
Name of Conference/Meeting: 17th International Workshop, CASC 2015
Title of Proceedings: Computer Algebra in Scientific Computing : 17th International Workshop, CASC 2015, Aachen, Germany, September 14-18, 2015, Proceedings
Start Page: 424
End Page: 439
Title of Series: Lecture Notes in Computer Science
Volume (in Series): 9301
Document Type: Conference-Paper
ID: 717724.0
 
Full text / Content available
Algorithms to Study Large Metabolic Network Dynamics
Authors: Grigoriev, Dima; Samal, Satya Swarup; Vakulenko, Sergei; Weber, Andreas
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Mathematical Modelling of Natural Phenomena
Volume: 10
Issue / Number: 5
Start Page: 100
End Page: 118
Document Type: Article
ID: 717727.0
Computing highest-order divisors for a class of quasi-linear partial differential equations
Authors: Grigoriev, Dima; Schwarz, Fritz
Place of Publication: Cham [et al.]
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2015
Name of Conference/Meeting: 17th International Workshop, CASC 2015
Title of Proceedings: Computer Algebra in Scientific Computing : 17th International Workshop, CASC 2015, Aachen, Germany, September 14-18, 2015, Proceedings
Start Page: 158
End Page: 165
Title of Series: Lecture Notes in Computer Science
Volume (in Series): 9301
Document Type: Conference-Paper
ID: 717728.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.